Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Extreme muscle pain and weakness in whole body, marble sized lumps at the back of skull. On steroid treatment and anti-inflammatory. Any ideas?

My husband has had extreme muscle pain and weakness in his arms for a couple weeks now. A few nights ago, I rushed him to the ER because the pain and weakness had moved to his whole body and he wasn't able to get out of bed. He also has had a difficult time swallowing and has over a dozen marble sized lumps on the back of his skull (occipital) that appeared overnight, and had doubled in size and amount within hours. The ER staff was baffled and had no idea. They gave him a steroid treatment (5 day) and anti-inflammatory. He started getting better for a couple days but everything is comin back now, lumps, pain, weakness, difficulty swallowing. Please help!!!!!!
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The lumps at the back of the skull could be due to lymph node swellings or a soft tissue swellings. A direct examination is necessary for proper diagnosis. Taking steroids can flare up a local infection.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor